# SDR MALA000566

- Difficulty date: October 4, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Row 2 - 5
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING FROM ROW 2 TO 5 OUT.  MAINTENANCE REPLACED BOTTOM PACK AT FORWARD OVERHEAD IAW AVRO AMM 33-50-00.  ALL CHECKS GOOD AT THIS TIME.
